# SDR RAIA201502230002

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 31,618 hours, 27,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AIRSTAIRS NOT DEPLOYING.  MAINTENANCE REPLACED BOTH SMALLER AIRSTAIR STEP SPRINGS, OPS CHECK GOOD.
